MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING (CCK) LEFT 14 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING (CCK) LEFT 14 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001822565-2022-00501, 0001822565-2022-00502, 0001822565-2022-00503 , 0001822565-2022-00504 , 0001822565-2022-00505, 0001822565-2022-00506, 0001822565-2022-00507, 0001822565-2022-00509, 0001822565-2022-00510.Medical product: femur cemented standard left size 5, item# 42504605801, lot# 64541282.Femoral posterior augment cemented size 5, 5+ 10 mm thickness item# 42556805810, lot# 64363735.Femoral posterior augment cemented size 5, 5+ 10 mm thickness item# 42556805810, lot# 64363735.Femoral posterior augment cemented size 5, 5+ 10 mm thickness item# 42556805810, lot# 64499740.Femoral posterior augment cemented size 5, 5+ 10 mm thickness item# 42556805810, lot# 64499740.Stem extension 3mm offset splined uncemented 15 mm diameter +135 mm length item# 42560313515, lot# 64769715.Tibia fixed cemented left size d stem extension use required item# 42542006701, lot# 64334564.Stem extension 3mm offset splined uncemented 13 mm diameter +135 mm length item# 42560313513, lot# 64769817.Tibial central cone size fixed tibia item# 42545000508, lot# 64643004.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient experienced moderate l pes anserine bursitis approximately eight months post implantation.The patient was given cortisone injections and the issue resolved.Attempts to obtain additional information have been made; however, no more information is available.
 
Event or Problem Description
It was reported that a patient experienced pain and pes anserine bursitis requiring ongoing and consecutive steroid injections approximately seven months post revision surgery.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10 no product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient was revised and requires post revision injections.Pes anserinus burstitis on left knee confirmed.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, b7, d2, g1, g3, g6, h1, h2, and h11.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, and h11.Corrected: h4.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient was revised and requires post revision injections.Pes anserinus bursitis on left knee confirmed.The patient has been treated with cortisol injections for pain.The patients presented mild-pain and was put on pain management for peripheral neuropathy although not related to the study knee.X-rays presented no significant findings.The patient was treated approximately one year ago for a left knee per bursitis with cortisone injection.A definitive root cause cannot be determined.This complaint is confirmed based on the medical records provided.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING (CCK) LEFT 14 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13548372
Report Number0001822565-2022-00508
Device Sequence Number5236131
Product Code JWH
UDI-Device Identifier00889024554061
UDI-Public(01)00889024554061(17)240331(10)64316032
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number42512800414
Device Lot Number64316032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer02/11/2022
05/16/2022
08/27/2024
03/17/2025
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/08/2022
05/20/2022
09/24/2024
03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite